# SDR CA160318002

- Difficulty date: March 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 533443
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT OF RIC THE CREW MOVED THE LANDING GEAR LEVER TO THE RETRACT POSITION AND IMMEDIATELY GOT A PROX SYSTEM CAUTION MESSAGE ON THE EICAS PRIMARY PAGE. THE LANDING GEAR RETRACTED NORMALLY WITH ALL GEAR INDICATIONS NORMAL.  CREW CONTINUED TO DESTINATION, REFERRED TO THE QRH AND USED THE LANDING GEAR ALTERNATE EXTENSION SYSTEM AND DECLARED AN EMERGENCY. TROUBLESHOOTING REVEALED, BAD FROM STOCK GEAR HANDLE LEVER.
